# SDR IPXA2024040143541

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 28,884 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 140T013038
- Condition: Cracked
- Location: Bs 1065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - CRACK - BRACKET, AFT CARGO COMPARTMENT INNER FWD INTERCOSTAL LOWER FLOOR BEAM SUPPORT AT STA 1065 RBL 26 (REPLACE) OK TO WORK
